# SDR CALA2023071402244

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 28,735 hours, 10,393 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143A5810535
- Condition: Delaminated
- Location: Panel 231uf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK: MAIN CABIN FLOOR PANEL 231UF HAS SURFACE DELAMINATION. TRANSCRIBED FROM HAECO GSO NRC# 9288657. COMPLETED WET LAY UP REPAIR ON MAIN CABIN FLOOR PANEL 231UF IAW B737-900ER SRM 53-00-50-2R-0 HAECO GSO MECH V902229 INSP QC357
